# SDR HEEA956180

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181J
- Make and model: Bell 206B
- Aircraft serial: 3771
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK, OFF FREQUENCY. ALIGNED RECEIVER AND ADJUSTED FREQUENCY TO SPECS.  REPAIRED.  REPLACED CRACKED FACEPLATE.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  ADJUSTED PULSE WIDTH.  BENCH CHECK GOOD.
